Tags

Type your tag names separated by a space and hit enter

Ischemia of the small intestine.
Am J Gastroenterol. 1976 Oct; 66(4):390-400.AJ

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

1036664

Citation

Marshak, R H., et al. "Ischemia of the Small Intestine." The American Journal of Gastroenterology, vol. 66, no. 4, 1976, pp. 390-400.
Marshak RH, Lindner AE, Maklansky D. Ischemia of the small intestine. Am J Gastroenterol. 1976;66(4):390-400.
Marshak, R. H., Lindner, A. E., & Maklansky, D. (1976). Ischemia of the small intestine. The American Journal of Gastroenterology, 66(4), 390-400.
Marshak RH, Lindner AE, Maklansky D. Ischemia of the Small Intestine. Am J Gastroenterol. 1976;66(4):390-400. PubMed PMID: 1036664.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Ischemia of the small intestine. AU - Marshak,R H, AU - Lindner,A E, AU - Maklansky,D, PY - 1976/10/1/pubmed PY - 1976/10/1/medline PY - 1976/10/1/entrez SP - 390 EP - 400 JF - The American journal of gastroenterology JO - Am J Gastroenterol VL - 66 IS - 4 SN - 0002-9270 UR - https://www.unboundmedicine.com/medline/citation/1036664/Ischemia_of_the_small_intestine_ DB - PRIME DP - Unbound Medicine ER -